Chest pains, blackouts, and other pains on left side of body.

Patient

Q: I have been having some pain on the left side of my body for a couple of months now. The pain started in my chest as just sharp pains a couple of times a week and progressed to almost a daily thing. Shortly after the chest pains started I started to have dizzy spells when i would stand up from a sitting position and my vision would go completely black. As soon as my vision came back my whole body had a numb tingly feeling that would fade away after a few seconds and I couldn't remember anything for about ten seconds. My aunt seen me have one of these spells and said that I would start trembling and she had to hold me up so I wouldn't collapse. I started having pains numbness in my left arm to my finger tips. Shortly after that I started having cramps in my left thigh that are not real bad but just enough to cause discomfort and I seem to be having a lot of headaches. Last I have lost about 25 lb. in about 5 months.
As for my medical history, I am 23, a little over 6'4 and started off at about 165 lb at the end of July. I currently weigh about 145 with a full stomach. I have never been able to build muscle no matter what I tried, and am constantly tired. I was addicted to adderal for about 2 1 2 years taking between 40 80 mg. a day. I quit taking it for about 9 months and then was diagnose with ADD and was put on 20mg. Adderal xr mid-september. I have had a really bad year and was put on ativan for anxiety and tried Wellbutrin for about 3 weeks for depression but stopped taking cause was making matters worse. My blood pressure has ranged from high to low. I smoke about a pack a day since about 17, stopped drinking about a year ago, and have no other drug problems.
Tests. EKG, 24hr heart monitor, blood work, ECG, chest exray, and a CT and all came back fine except that they found 2 "pulmonary nodules" on the top and bottom of my right lung about the size of a dime but told they are to small to test to see if it's cancerous. Tried an antiinflammatory for just over a week and stopped taking because caused pain in abdomin and made me really gassy. Doc told me it is all in my head and that's all he would do. I still am having same issues and it's starting to mentally break me down cause its limiting how much I can do.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I shared a smoking device with a person. About 5 minutes later i used my mouth to clean up a very small cut on my fin...

Q: I am currently taking microgynon 30 contraceptive pill and was wondering if respberry ketone tablets will affect my c...

Q: I have a problem with weight, I am currently taking Ant depressant Mirtazapine 45 g. What is the safest weight loss t...

Q: I have a straight horizontal cut on my pinky to which my doctor applied dermabond. I believe i took it off too soon. ...

Q: Hi. I had a partial coectomy 1 year ago. Since that time, my abdomen has been very hard, it sticks way out and is lar...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews